# SDR HNAA2020071300191

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,729 hours, 42,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH ELEC PUMPS SET TO AUTO. HYD SYS 1 OVHT MESSAGE ON EICAS APPEARED.... HAS HISTORY. MAINTENANCE: T/S IN REF TO FIM 29-30-00-810-803-A STEPS 1 AND 5. GROUND RAN A/C AT 90%. NO DEFECTS NOTED. CLEANED CANNON PLUG AT THERMAL SWITCH. OPS CHECK GOOD OK FOR SERVICE.
